MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A hospital materials manager of surgical services reported that a patient developed blisters on a leg with use of 3m ioban 2 antimicrobial incise drape was applied for a surgical procedure.The patient was seen by the hospital surgeon and was provided an unspecified ointment to treat the blisters and was instructed to follow-up in the office.3m duraprep surgical solution was applied for surgical skin preparation.Vascular surgery nurse informed that upon removing the drape, a burn/blister was noticed.
 
Additional Manufacturer Narrative
Pt information: not provided.No sample was returned for analysis and no lot number was provided.During follow-up with hospital staff, the surgeon and anesthetist reported that 3m ioban 2 antimicrobial incise drape was not the cause of the symptom, rather the surgical lights since they were very hot and had not been calibrated; the surgeon has used the drapes for years without issue.The nurse had not noticed anything unusual in the application or removal of the drape.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY BROOKINGS
601 22nd ave south
brookings SD 57006
Manufacturer Contact
dianne gibbs
2510 conway ave
3m center building 275-5w-06
st. paul, MN 55144-1000
6517379117
MDR Report Key12962154
Report Number2110898-2021-00071
Device Sequence Number13901266
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6650EZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3M DURAPREP SURGICAL SOLUTION.; OPERATING ROOM LIGHT.
Outcome Attributed to Adverse Event Other;
Patient SexFemale